Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Tiny painful bumps at the bottom of the feet. Pus formation. What are these?

Hello, it is almost two days that I noticed some tiny bumps at the bottom of my feet, located exactly in the middle of the feet. When I touch them they are a bit painful. At first they looked like insect bits with a few millimetres apart, but now it seems that some sort of liquid is developing under the skin becoming yellow/red. BTW, their location is not a place that receives pressure when I walk.
Any help in identifying this problem is greatly appreciated.
Thank you,
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello Paul,
Welcome to healthcare magic
From your history we cannot confirm what it is for sure. Possibilities are Pustular psoriasis, Pompholyx and vesiculobullous tinea. It is better to show a dermatologist to confirm the diagnosis.
Hope this helped.
Take care
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor